MAUDE Adverse Event Report: KARL STORZ SE & CO. KG HD VIDEO-RHINO-LARYNGOSCOPE, 3.7MM

KARL STORZ SE & CO. KG HD VIDEO-RHINO-LARYNGOSCOPE, 3.7MM
Model Number 11101HD
Medical Device Problem Codes Circuit Failure (1089); Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that the device does not shows image.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
Accordingly, we would like to give a summary of our results regarding the reported issue.A visual and functional test was carried out on the endoscope.The endoscope shows slight wear marks.No light and no image output.Moisture that had penetrated the device damaged the interface board, which in turn affected the endoscope's electronics, leading to loss of image and light.Since the endoscope was tight, moisture could only have entered the endoscope through the pressure equalization valve.For this reason, it is reasonable to concluded that an operator error led to the failure of the image display.In addition, we would like to call your attention to the corresponding instructions for use (document#: (b)(4), version v1.1_10-2020) on page 23 and 24 chapter 7.5.2 performing the leakage test - in liquid."remove the endoscope from the liquid and press the vent button on the manometer.The test pressure must drop to 0 before the leakage tester can be removed.Note: never release the pressure in the liquid." and in chapter 7.7.1 manual cleaning on page 24 and 25."attention: the pressure compensation cap must not be in place on the vent port for cleaning and disinfection." the event is filed under internal karl storz complaint id: (b)(4).

Brand Name
HD VIDEO-RHINO-LARYNGOSCOPE, 3.7MM
Common Device Name
HD VIDEO-RHINO-LARYNGOSCOPE, 3.7MM
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key24306344
Report Number9610617-2026-00275
Device Sequence Number9660905
Product Code EOB
UDI-Device Identifier04048551416389
UDI-Public04048551416389
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K200740
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11101HD
Device Catalogue Number11101HD
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/19/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Supplement Date Received by Manufacturer04/13/2026
Initial Report FDA Received Date02/10/2026
Supplement Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown